# SDR CA090622010

- Difficulty date: June 19, 2009
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cessna U206F
- Aircraft time: 10,698 hours
- Engine: Cont IO520F
- Propeller: Hartzl HCC3YF1
- System (JASC): 8011 · Engine Starter
- Part: Adapter
- Part number: 643259A18R
- Condition: Misrepaired
- Location: Stater Drive
- Component: Starter Adapter, Cessna, 643259A18R
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON INSP OF THE STARTER ADAPTER, WE FOUND THE WRONG MAIN SPRING AND STARTER SHAFT GEAR HAD BEEN INSTALLED.  THE PN FOR THE SPRING USED WAS CAM539568 ALSO MEANT FOR USE IN THE "OLD STYLE" ADAPTER.  THE COMPLETE ASSY, PN FOR THE "OLD STYLE" IS 635050A4 AND THIS PARTICULAR ASSY IS THE "NEW STYLE" DESIGN AND IDENTIFIED BY PN 643259A18.   IN CONCLUSION STARTER DRIVE WAS O/H  AND RECEIVED BY  PO 3016, IT WAS RECEIVED WITH ALL THE REQUIRED PAPER WORK AND CERTIFICATIONS, BUT HAD SEVERAL WRONG PARTS INTERNALLY INSTALLED.
